# SDR AALA201704269029

- Difficulty date: March 23, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT FLOOR SUPPORT AROUND LAVATORY MOUNT HOLES AT LBL 20 BETWEEN FRAMES 64 AND 66.  REPLACED THE FLOOR SUPPORT IAW SRM-51-42-11, AND DRAWING D53472815.
